Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Persistent bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   last week i told u tat i have bleeding
Doctor :   ok
Doctor :   could u tell me ur medical history briefly
User :   i have bleeding stll now .. its been more than 7 days
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
User :   i hope u remember me a
User :   XXXXXXXX and i have chatted with u many times
User :   regarding this
Doctor :   Dr here
User :   k
Doctor :   we have panel of 12 doctors
User :   k
Doctor :   u would have chatted with one of us
User :   k
Doctor :   can u please tell me the case briefly
Doctor :   u have bleeding for 7 days
Doctor :   normally how many days bleeding u have
User :   i have good flow for 4 days
User :   and 5 th and 6 th i will have little bledding
Doctor :   a flow of 3-6 days is normal
User :   i will tell u my case
Doctor :   sometimes there might be heavy flow
User :   I got my last period on May 15th
User :   the next period started last monday only
Doctor :   ok
User :   i dont have a good flow also.. I am not even using a pad .. The flow is very less.
Doctor :   ok
User :   It is contiuing for more than 7 days
Doctor :   ok
User :   My period ussually stop on 6th day
Doctor :   did u have similar problems in the past
Doctor :   ok
Doctor :   Polymenorrhoea is the term used to describe frequent periods
User :   Bfore six month , i had irregular periods and i consulted a Gynaec and she told me tat am anemic and was using iron tablets and
Doctor :   Classically it describes women who have a period more frequently than every 21 days.
Doctor :   ok
User :   after tat it was regular
Doctor :   ok
User :   but now this is the first time am having more days of periods
Doctor :   were u prescribed any tablets for that irregular periods
User :   ys some contraceptive pills
User :   novalin or something like tat
Doctor :   ok
Doctor :   at that start of contraceptive pills
User :   and am using the iron tablets for the past 2 weeks
Doctor :   there will be bleeding
Doctor :   its normal
Doctor :   ok
User :   but it was sixmonths bfore
Doctor :   called breakthrou bleeding when u use this contraceptive pill
Doctor :   ok
Doctor :   get a scan done
Doctor :   ur bleeding might be due to
User :   k
Doctor :   some uterine or ovarian causes
User :   wat is tat
Doctor :   if there is cyst in ovary it might result in excessive bleed
Doctor :   or irregular periods
User :   cyst means
Doctor :   r u able to follow
Doctor :   fluid filled cavity
User :   could u pls explain in simple terms
Doctor :   A simple ovarian cyst is a fluid-filled sac
Doctor :   r u able to follow
User :   k
User :   is it somthing serious
Doctor :   nope
Doctor :   anytime scan was done
User :   no
Doctor :   i mean ultrasound scan of pelvis
User :   no scan done bfore but the doctor tested me
User :   vaginal test
User :   tats it
Doctor :   Most are harmless "functionalâ?? or "physiologic" cysts.
Doctor :   functional or physiologic
Doctor :   but if u have persistant bleeding u can consult gynecologist
User :   u there
Doctor :   alsobleeding can be due to cervical bleed
Doctor :   yes
User :   u there
Doctor :   r u getting my msg
User :   hlo
Doctor :   r u there
User :   u there
Doctor :   yes
User :   hlo
Doctor :   r u there
Doctor :   r u getting ur msg
Doctor :   YYYY@YYYY
Patient Mobile : 0000
Doctor :   confirm ur correct contact details
User :   Hlo
Doctor :   r u getting my msg
Doctor :   Hi
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor